# SDR CALA2013080590132

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,648 hours, 14,190 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Insert
- Condition: Missing
- Location: Galley Counter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL HOLDING UP PIGTAIL UNATTACHED.  TWO INSERTS IN UNDERSIDE OF COUNTER MISSING, REMOVED PIGTAIL AND GUARD AT P61, CIRCUIT BREAKER COLLARED.
